# SDR AWXA9700634

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CRACK THROUGH FRAME AND FAIL-SAFE CHORD AT BS 947 BETWEEN STR 20L AND 21L.  REMOVED DAMAGED AREA,  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS AT BS 947 BETWEEN STR 20L AND 21L PER SRM 51-40-03, PAGE 1 TO 5.
